Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Itchy reddish rash on the thigh. Treated with lotrimin cream. Scar remains.What to do?

Hello, about 2 months ago a round red puffy and extremely itchy red circle showed up on my inner thigh. Around the time it showed up I was on antibiotics for a uti . I treated the spot with lotrimin jock itch cream which made the itch redness and puffiness go away but the place is still on my thigh although now it feels like dry skin an somewhat resembles a bruise . What could it be?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi there,
I would have asked you some more questions about your antibiotics that you were taking at the time?and also all other prescribed medication that you are taking at the moment? ANY pain killers?
and has it occured for the first time in your life?
But according to your question it seems like you are having Fixed Drug Eruption and the morphology of the rash and the antibiotics you are on is supporting my diagnosis.
The good news is that the rash can be left alone if not bothering but the IMPORTANT thing to remember is to report it to your doctor who ever is taking care of you at the moment beacuse its like a drug allergy and if you take the same medication the it can appear agin with the same medicine and even in a much worse pattern.
i hope i have made my point clear at this stage.
thanks and all the best.
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor